# SDR CA010912012

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209C
- Condition: Failed
- Location: Spoilers
- Part time: 767 hours, 613 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT ON FINAL, WHILE RETRACTING THE FLIGHT SPOILERS, THE AIRCRAFT ROLLED LEFT 1/4 DETENT. FULL RETRACTION OF THE FLIGHT SPOILER CORRECTED THE CONDITION.THE MAINTENANCE FOUND NO FAULTS LOGGED IN THE MDC OR SECUS. THE SPOILER RIGGING CHECKED GOOD. THEY REMOVED AND REPLACED THE FLIGHT SPOILER CONTROL LEVER IAW AMM 27-61-01, SYSTEM CHECKED SERVICEABLE AFTER THAT.
